Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Overweight with heavy menstruation and severe cramping. Is it safe to lose this much blood?

I am 27. I am 5 4 and weigh about 245. Pretty much since I started my periods they have been irregular. the past couple of years I have only had 2-4 periods a year. When I get them they are horrible. I get sick and I have a really heavy flow with a lot of clots. I am on now and this is the worst one yet. I do not think it is normal to lose this much blood , and my back and legs are cramping bad. I have never been sexually active.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems that you require evaluation of your case.
It is possible that you might have PCOD, thyroid and diabetes.
Consult Gynaec and get thoroughly examined and get all necessary investigations suggested by your Gynaec.
After all investigations she will go for diagnosis and then treatment accordingly.
Ok and bye.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor